# SDR CA110331016

- Difficulty date: March 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- Engine: Pwa PW123
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 215T927078
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL CHECK IS PERFORMING ON ACFT I-DPCE, MSN 2003.  THEY HAVE FOUND A CRACK ON THE COPILOT RUDDER PEDAL.  THE DEFECT PROBABLY DUE TO MISALIGNMENT DURING MFG.
